# SDR 2003F00458

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT RT WING LEADING EDGE ABOVE NR 5 INBOARD SLAT TRACK LEADING EDGE CUTOUT UPPER RADIUS.  STOP DRILLED CRACK AT RIGHT WING LEADING EDGE NR 5 SLAT TRACK CUT OUT, AT WING STATION 383.  FABRICATED REPARI DOUBLER.  ALODINED, PRIMED AND INSTALLED DOUBLER.  (M)
